# SDR 2011FA0000399

- Difficulty date: June 13, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Aircraft: N121TD
- Make and model: Beech C12A
- Aircraft serial: 7823138
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 132538A19
- Condition: Failed
- Location: Pax Door
- Component: Pax Door
- Component part number: 1014301031
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS PASSENGERS WERE LEAVING ACFT, THIS CABLE BROKE AT THE LOWER END RT NEXT TO THE CLEVIS.  THIS PART HAS A MOLDED PLASTIC COATING WHICH MAKES IT DIFFICULT TO INSPECT FOR CONDITION.
